Welcome to the UPF Digital Repository

A Parabolic quasilinear problem for linear growth functionals

Show simple item record

dc.contributor.author Andreu, Fuensanta
dc.contributor.author Caselles, Vicente
dc.contributor.author Mazón, José
dc.date.accessioned 2018-12-20T15:43:25Z
dc.date.available 2018-12-20T15:43:25Z
dc.date.issued 2002
dc.identifier.citation Andreu F, Caselles V, Mazón JM. A Parabolic quasilinear problem for linear growth functionals. Revista Matemática Iberoamericana. 2002 Abr 30;18(1):135-58. DOI: 10.4171/RMI/314
dc.identifier.issn 0213-2230
dc.identifier.uri http://hdl.handle.net/10230/36166
dc.description.abstract We prove existence and uniqueness of solutions for the Dirichlet problem for quasilinear parabolic equations in divergent form for which the energy functional has linear growth. A typical example of energy functional we consider is the one given by the nonparametric area integrand f(x,ξ)=√1+∥ξ∥2, which corresponds with the time-dependent minimal surface equation. We also study the asymptotic behaviour of the solutions.
dc.description.sponsorship The first and third authors have been partially supported by the Spanish DGICYT, Project PB98-1442. The second author acknowledges partial support by the TMR European Project “Viscosity Solutions and their Applications”, reference FMRX-CT98-0234 and the PNPGC, Project BFM 2000-0962-C02-01.
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher European Mathematical Society (EMS)
dc.relation.ispartof Revista Matemática Iberoamericana. 2002 Abr 30;18(1):135-58.
dc.rights © European Mathematical Society (EMS)
dc.title A Parabolic quasilinear problem for linear growth functionals
dc.type info:eu-repo/semantics/article
dc.identifier.doi http://dx.doi.org/10.4171/RMI/314
dc.subject.keyword Linear growth functionals
dc.subject.keyword Nonlinear parabolic equations
dc.subject.keyword Accretive operators
dc.subject.keyword Nonlinear semigroups
dc.rights.accessRights info:eu-repo/semantics/openAccess
dc.type.version info:eu-repo/semantics/acceptedVersion

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account

Statistics

In collaboration with Compliant to Partaking